# SDR ABXA010775

- Difficulty date: February 28, 2002
- Submitted: March 18, 2002
- Operation: Air carrier
- Aircraft: N925AX
- Make and model: Doug DC-9-14
- Aircraft serial: 45728
- Aircraft time: 40,267 hours, 51,124 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Part number: 5910161116
- Condition: Cracked
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN LANDING GEAR DOOR INNER SKIN CRACKED JUST AFT OF THE FORWARD HINGE FITTING.  REPAIRED CRACKED AREA IAW DC-9 SRM 52-01.
